# SDR YENA20140210027

- Difficulty date: February 10, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 37,435 hours, 13,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5421
- Condition: Failed
- Location: Emergency Light
- Part time: 37,435 hours, 13,214 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON HEAVY MAINTENANCE CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. R & R EMERGENCY POWER SUPPLY UNIT 11 WL IAW AMM 33-51-38.  OPS CHECK GOOD IAW AMM 33-51-00.
